Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 13, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood watch at Jul 13, 2007, 3:04 PM CDT for 4 states. It took effect at Jul 13, 2007, 4:00 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2007, 3:04 PM CDT (20:04 UTC)
- In effect from
- Jul 13, 2007, 4:00 PM CDT
- Expired
- Jul 14, 2007, 2:24 PM CDT
- In force
- 22 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- None
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2568 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KSHV 132004 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 304 PM CDT FRI JUL 13 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... .AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE INTO THE FOUR STATE AREA OVERNIGHT...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE REGION. A MOIST...UNSTABLE AIRMASS IN PLACE...INCREASING GULF MOISTURE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH AREA...ESPECIALLY EXTREME NORTHEAST TEXAS. ARZ050-051-059>061-070>073-LAZ001>005-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-140415- /O.NEW.KSHV.FF.A.0013.070713T2100Z-070714T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...MANSFIELD... COUSHATTA...BIENVILLE...IDABEL...CLARKSVILLE...MT VERNON... MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER 304 PM CDT FRI JUL 13 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS...LOUISIANA... SOUTHEAST OKLAHOMA AND TEXAS...INCLUDING THE FOLLOWING AREAS... IN ARKANSAS...COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE... LITTLE RIVER...MILLER...NEVADA...SEVIER AND UNION AR. IN LOUISIANA...BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE SOTO...LINCOLN...RED RIVER AND WEBSTER. IN SOUTHEAST OKLAHOMA...MCCURTAIN. IN TEXAS...BOWIE...CAMP...CASS... CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS... NACOGDOCHES...PANOLA...RED RIVER...RUSK...SHELBY...SMITH... TITUS...UPSHUR AND WOOD. * THROUGH SATURDAY AFTERNOON * AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE INTO THE FOUR STATE AREA OVERNIGHT...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE REGION. A MOIST...UNSTABLE AIRMASS IN PLACE...INCREASING GULF MOISTURE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH AREA...ESPECIALLY EXTREME NORTHEAST TEXAS. UP TO 2 INCHES OF RAINFALL IS EXPECTED OVER THE WATCH AREA OVER THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
3 follow-up statements
000 WGUS64 KSHV 140313 FFASHV FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 1013 PM CDT FRI JUL 13 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... ARZ050-051-059>061-070>073-LAZ001>005-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-141115- /O.CON.KSHV.FF.A.0013.000000T0000Z-070714T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...MANSFIELD... COUSHATTA...BIENVILLE...IDABEL...CLARKSVILLE...MT VERNON... MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER 1013 PM CDT FRI JUL 13 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND NORTHWEST LOUISIANA INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OKLAHOMA...MCCURTAIN. IN SOUTHWEST ARKANSAS...COLUMBIA... HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE RIVER...MILLER... NEVADA...SEVIER AND UNION. IN NORTHEAST TEXAS...BOWIE... CAMP...CASS...CHEROKEE...FRANKLIN...GREGG... HARRISON... MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...RUSK... SHELBY...SMITH...TITUS...UPSHUR AND WOOD. IN LOUISIANA... BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE SOTO... LINCOLN...RED RIVER AND WEBSTER. * THROUGH SATURDAY AFTERNOON * A SERIES OF UPPER LEVEL DISTURBANCES IS EXPECTED TO MOVE ACROSS THE ARKLATEX OVERNIGHT AND DURING TOMORROW...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE REGION. A VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH AREA...ESPECIALLY EXTREME NORTHEAST TEXAS. UP TO 2 INCHES OF RAINFALL ARE EXPECTED OVER THE WATCH AREA OVER THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 24
000 WGUS64 KSHV 140935 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 435 AM CDT SAT JUL 14 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... ARZ050-051-059-OKZ077-TXZ096-141045- /O.CAN.KSHV.FF.A.0013.000000T0000Z-070714T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN... IDABEL...CLARKSVILLE 435 AM CDT SAT JUL 14 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ARKANSAS... SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS HAS BEEN CANCELLED. $$ LAZ006-013-014-017>022-TXZ165>167-142200- /O.EXB.KSHV.FF.A.0013.000000T0000Z-070714T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UNION LA-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...FARMERVILLE...JONESBORO...MONROE... MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA... LUFKIN...SAN AUGUSTINE...HEMPHILL 435 AM CDT SAT JUL 14 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF LOUISIANA AND EAST TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA... CALDWELL...GRANT...JACKSON...LA SALLE...NATCHITOCHES... OUACHITA...SABINE LA...UNION LA AND WINN. IN EAST TEXAS... ANGELINA...SABINE TX AND SAN AUGUSTINE. * THROUGH THIS AFTERNOON * A SERIES OF UPPER LEVEL DISTURBANCES IS EXPECTED TO MOVE ACROSS THE ARKLATEX TODAY...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE AREA. A VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH AREA...ESPECIALLY IN THE EAST TEXAS LAKES AREA. UP TO TWO AND A HALF INCHES OF RAINFALL ARE EXPECTED OVER THE WATCH AREA OVER THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF FOUR INCHES WILL BE POSSIBLE. * CURRENT SOIL CONDITIONS INDICATE THAT THESE RAINFALL AMOUNTS MAY BE SUFFICIENT TO CAUSE LOCALIZED FLOODING...ESPECIALLY NEAR SMALLER RIVERS AND CREEKS AND AREAS OF POOR DRAINAGE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ ARZ060-061-070>073-LAZ001>005-010>012-TXZ097-108>112-124>126- 136>138-149>153-142200- /O.EXT.KSHV.FF.A.0013.000000T0000Z-070714T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA... LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...BOSSIER CITY... MINDEN...HOMER...RUSTON...MANSFIELD...COUSHATTA...BIENVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL... RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER 435 AM CDT SAT JUL 14 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARKANSAS...LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...COLUMBIA...HEMPSTEAD... LAFAYETTE...MILLER...NEVADA AND UNION AR. IN LOUISIANA... BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE SOTO...LINCOLN... RED RIVER AND WEBSTER. IN TEXAS...BOWIE...CAMP...CASS... CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS... NACOGDOCHES...PANOLA...RUSK...SHELBY...SMITH...TITUS...UPSHUR AND WOOD. * THROUGH THIS AFTERNOON * A SERIES OF UPPER LEVEL DISTURBANCES IS EXPECTED TO MOVE ACROSS THE ARKLATEX TODAY...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE AREA. A VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...AND ALREADY SATURATED SOILS FROM PREVIOUS RAINFALL WILL RESULT IN POSSIBLE FLASH FLOODING OVER THE WATCH AREA...ESPECIALLY IN THE EAST TEXAS LAKES AREA. UP TO TWO AND A HALF INCHES OF RAINFALL ARE EXPECTED OVER THE WATCH AREA OVER THE NEXT 24 HOURS...BUT LOCALIZED AMOUNTS IN EXCESS OF FOUR INCHES WILL BE POSSIBLE. * CURRENT SOIL CONDITIONS INDICATE THAT THESE RAINFALL AMOUNTS MAY BE SUFFICIENT TO CAUSE LOCALIZED FLOODING...ESPECIALLY NEAR SMALLER RIVERS AND CREEKS AND AREAS OF POOR DRAINAGE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS64 KSHV 141924 FFASHV FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 224 PM CDT SAT JUL 14 2007 ...FLASH FLOOD WATCH IS CANCELLED.... .THE FLASH FLOOD WATCH FOR NORTHERN LOUISIANA...AND MUCH OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS HAS BEEN CANCELLED. ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112- 124>126-136>138-149>153-165>167-142030- /O.CAN.KSHV.FF.A.0013.000000T0000Z-070714T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA... LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...BOSSIER CITY... MINDEN...HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 224 PM CDT SAT JUL 14 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS...LOUISIANA AND TEXAS HAS BEEN CANCELLED. SHOWERS ACROSS THE AREA HAVE DIMINISHED BOTH IN COVERAGE AND INTENSITY ACROSS THE REGION DURING THE AFTERNOON. ANY ADDITIONAL RAINFALL AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT TO RESULT IN ANY ADDITIONAL FLOODING PROBLEMS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 3:03 PM CDT, 1 minute earlier.
Area forecast discussion, Jul 13, 3:03 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT FRI JUL 13 2007
.DISCUSSION...
WATER VAPOR IMAGERY SHOWS A REINFORCING SHORTWAVE MOVING THROUGH NE
TEXAS-EASTERN OK-SW MO...W/A DECAYING MCS EXITING SW AR ATTM.
LATEST MODELS DEVELOP A LOW-LEVEL CIRCULATION OVER NE TEXAS
OVERNIGHT...W/A 30-35KT LLJ PROGGED TO FEED RE-DEVELOPMENT. THIS
WILL SATURATE THE COLUMN UP INTO THE MORNING HOURS...INCREASING
PWATS TO OVER 2 IN OVERNIGHT. W/MPE TOTALS FROM CURRENT MCS OF UP
TO 4 INCHES OVER THE LAST 12 HRS...AND EXPECTED QPFS
OVERNIGHT...WE/LL ISSUE A FFA FOR ALL BUT THE EASTERN AND SOUTHERN
TIER ZONES. SINCE ROBUST QPFS EXTEND INTO THE SECOND PERIOD...WE/LL
KEEP IT GOING THROUGH 07/14/21Z. HPC QPF GRIDS CONTINUE TO INGEST
PIECEMEAL...SO WE/VE USED A COMBINATION OF HPC/GFS. WE/LL ALSO
MENTION HEAVY RAINFALL IN THE GRIDS EVERYWHERE. FINALLY...12Z KSHV
SOUNDING ANALYSIS SHOWS A POTENTIAL FOR DAMAGING WINDS...BUT LOOKS
TO BE ISOLATED ENOUGH THAT WE/LL JUST MENTION IT IN THE HWO.
OTHERWISE...AN INVERTED TROUGH WILL REMAIN OVER THE FOUR-STATE AREA
INTO NEXT WEEK...WARRANTING FAIRLY ROBUST CONVECTIVE CHANCES. MODEL
THICKNESSES...SOUNDINGS...AND EXPECTED CONVECTION/CLOUD COVER SHOULD
KEEP TEMPS BELOW NORMAL THROUGH TUESDAY...AFTER WHICH THE UPPER
RIDGE IS PROGGED TO SHIFT TO THE CENTRAL PLAINS. THUS...WEDNESDAY
THROUGH FRIDAY...WE/LL DECREASE RAIN CHANCES AND BRING TEMPS BACK TO
NORMAL.
&&
.AVIATION...
AREAS OF THUNDERSTORMS NEAR TYR AND MLU...LIGHT TO MODERATE RAIN
ACROSS NE TX AND SW AR AT THIS TIME. MVFR CONDITIONS GENERALLY
OCCURRING UNDER THE PRECIP...VFR ELSEWHERE. THIS WILL CONTINUE TO BE
THE CASE AS TYR TSTM CLUSTER MOVES E DOWN I 20 TO GGG AND PROBABLY
SHV LATER TODAY. GUSTY WINDS NEAR CONVECTION TOO. EXPECT PRECIP TO
GRADUALLY DIMINISH DURING THE EVENING. MAY ALSO SEE MVFR OR SPOTTY
IFR CONDITIONS DURING THE MORNING HOURS SATURDAY.
HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN SATURDAY...PROBABLY BEGINNING IN THE MORNING. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 87 69 87 / 60 60 40 40
MLU 72 88 67 84 / 50 50 60 60
DEQ 68 86 65 89 / 50 50 40 0
TXK 70 88 66 88 / 50 50 40 20
ELD 70 89 66 86 / 50 50 50 40
TYR 71 84 70 88 / 80 60 40 20
GGG 70 84 67 87 / 70 60 40 40
LFK 71 86 70 86 / 50 60 40 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE
SOTO...LINCOLN...RED RIVER...AND WEBSTER.
OK...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
AND MCCURTAIN.
TX...FLASH FLOOD WATCH UNTIL 4 PM SATURDAY FOR THE FOLLOWING ZONES:
BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
RIVER...RUSK...SHELBY...SMITH...TITUS...UPSHUR...AND WOOD.
&&
17/44Hazardous weather outlook, Jul 13, 12:00 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI JUL 13 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI JUL 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH INTO SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTHWEST AND NORTH CENTRAL LOUISIANA THIS AFTERNOON...ALONG THE LEADING EDGE OF AN UPPER LEVEL DISTURBANCE THAT CONTINUE MOVING THROUGH NORTH TEXAS AND NORTH LOUISIANA THIS AFTERNOON. OUTFLOW BOUNDARIES LEFTOVER FROM THIS CONVECTION...IN ADDITION TO DIURNAL HEATING AND A WEAK SURFACE TROUGH EXTENDING FROM THE MIDDLE RED RIVER VALLEY...SOUTHEAST INTO NORTHEAST TEXAS AND NORTHWEST AND CENTRAL LOUISIANA...WILL FOCUS ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS DURING THE DAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT. HOWEVER...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL FROM THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON...WITH AREAS OF SOUTHEAST OKLAHOMA...ADJACENT SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS WITH THE GREATEST THREAT FOR LOCALIZED FLOODING. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY REDEVELOP TONIGHT OVER THE FOUR STATE REGION...ESPECIALLY OVER NORTHEAST TEXAS...AS THE UPPER LEVEL DISTURBANCE BEGINS TO STALL OUT OVER NORTHCENTRAL AND NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL INCREASE THIS WEEKEND OVER PORTIONS OF THE FOUR STATE REGION...AS THE UPPER LEVEL DISTURBANCE REMAINS NEARLY STATIONARY OF NORTHCENTRAL AND NORTHEAST TEXAS...AS WELL AS SOUTHWEST ARKANSAS THROUGH AT LEAST LATE MONDAY. AMPLE MOISTURE...DIURNAL HEATING...AND THE PRESENCE OF THIS UPPER LEVEL DISTURBANCE WILL BE ENOUGH TO INITIATE SCATTERED SHOWERS AND THUNDERSTORMS THIS WEEKEND ACROSS THE AREA...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OUT AS WELL...WITH THE POTENTIAL FOR DAMAGING WINDS. THIS TREND WILL CONTINUE THROUGH AT LEAST TUESDAY...BEFORE THIS UPPER LEVEL DISTURBANCE SLOWLY BEGINS TO SHIFT WEST ACROSS TEXAS AND AWAY FROM THE FOUR STATE REGION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL...MAY BE NEEDED THIS AFTERNOON AND TONIGHT OVER SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AS WELL AS PORTIONS OF NORTHEAST TEXAS AND NORTHERN LOUISIANA. 44
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:15 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 45 min |
| Jul 12, 9:01 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 59 min |
| Jul 13, 6:53 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 67 min |
| Jul 13, 12:09 PM CDT | River Flood Warning | SHV | Cass, Marion | 70 hr |
| Jul 13, 3:44 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith | 46 min |
| Jul 13, 4:15 PM CDT | Severe Thunderstorm Warning | SHV | Rusk | 60 min |
| Jul 13, 5:02 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 58 min |
| Jul 13, 11:46 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Nevada | 44 min |
| Jul 13, 12:04 PM CDT | Flash Flood Warning | SHV | Nevada | 3 hr |
Nearby
Flash Flood Watches in Texas, 2007Flash Flood Watches in Louisiana, 2007Flash Flood Watches in Arkansas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.